# SDR UALA2009042401186

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 63667101
- Part serial: 112
- Condition: Unserviceable
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31517121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDROSTATIC HOSE DAMAGED.  UNKNOWN POSSIBLE MANUFACTURING DEFECT.  REPLACED HYDROSTATIC HOSE WITH A NEW ONE.
